| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +14.0d) was explanted prior to any light treatments due to a refractive surprise post-implantation.The lal was replaced with another lal of a different power (sn (b)(6), +21.5d).
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation and provide a correction.Correction to section d9.Updates to sections h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed.A cut was noted consistent with damage as a result of explanting the lens.No other anomalies were noted.